Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extensions of isomorphisms between affine algebraic subvarieties of $ k\sp n$ to automorphisms of $ k\sp n$


Author: Shulim Kaliman
Journal: Proc. Amer. Math. Soc. 113 (1991), 325-334
MSC: Primary 14E09
MathSciNet review: 1076575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a criterion, when an isomorphism between two closed affine algebraic subvarieties in an affine space can be extended to an automorphism of the space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E09

Retrieve articles in all journals with MSC: 14E09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1076575-3
Article copyright: © Copyright 1991 American Mathematical Society